I was on the depo for 10 years. I only came off within 5 years in order to conceive. I did get pregnant after 6 months then I went back on the depo shot. While on the depo shot. My blood pressure went up, so my doctor recommended that a came off the depo.
So after 10 years I finally came off. It been approximately 3 months I have been off. I have not seen my period as yet. But everything else went wrong from having chest pains, anxiety attacks, headaches and nauseous.
I have been to so many doctors and done so many tests everything came back fine. Returned to my gyno and asked if I could be having withdrawal symptoms. I was told No.
It's a horrible feeling I'm having now. I know others might feel the same way too. Especially the ones and off chest and breast pain. I truly regret getting it in the first place. It should be banned.
If your are going through all this you are not the only one. For me I continue to have faith in God has he helps me through these days in returning to me and not someone else.